EconPapers    
Economics at your fingertips  
 

Optimal search from multiple distributions with infinite horizon

Jean-Michel Benkert (), Igor Letina and Georg Nöldeke ()

No 262, ECON - Working Papers from Department of Economics - University of Zurich

Abstract: With infinite horizon, optimal rules for sequential search from a known distribution feature a constant reservation value that is independent of whether recall of past options is possible. We extend this result to the the case when there are multiple distributions to choose from: it is optimal to sample from the same distribution in every period and to continue searching until a constant reservation value is reached.

Keywords: Optimal search; search intensity; infinite horizon; recall (search for similar items in EconPapers)
JEL-codes: D83 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-mic
Date: 2017-09, Revised 2017-12
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.econ.uzh.ch/static/wp/econwp262.pdf (application/pdf)

Related works:
Journal Article: Optimal search from multiple distributions with infinite horizon (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zur:econwp:262

Access Statistics for this paper

More papers in ECON - Working Papers from Department of Economics - University of Zurich Contact information at EDIRC.
Bibliographic data for series maintained by Marita Kieser ().

 
Page updated 2019-10-30
Handle: RePEc:zur:econwp:262